Neurontin long term side effects

Common Questions and Answers about Neurontin long term side effects

neurontin

Without Neurontin, I think I would die. It is a life saver, however, I am wondering about the long term effects of it. I have been on this dose for 5 yrs now and it does wreak havoc with my memory. I have to write EVERYTHING down and my thought process can switch from one thing to another just like that. But I would not think of getting off of it. I have a diabetic insulin pump that is set @ 7am, 12pm, and 5pm everyday to beep so I don't forget my dose.
My concern is with long term use and side effects of Neurontin (mid-forties male, 170 lbs). Can you please enlighten me regarding this question? Thank you in advance.
Ive tried neurontin for Fibromyalsia pain. The main side effects i experienced was dry mouth and short bursts of dizziness when i moved too quickly. At the time i had a job that could be dangerous if i was not alert and i also have 2 young boys at home. At any time i try new meds i inform my employer that i am not available during the weekend and i call my sister that lives close by to let her know i am trying a new med.
I was initially on pain meds (tramadol and vicadin) but got off due to bad side effects. Flexeril helps for a short term and helps then with sleep. I am also on NSAIDS. BUt finally got on a new transdermal cream with Ketamine and Ibupropin. You can't take Ketamine orally or you get hallucinations and Ibupropin kills my stomach. So far the cream has helped some. I would like to know more about your symptoms and what happened. Because it sounds similar.
It is a anti depressant as well I was on it for about 2 years and I gained 35lbs on it. One of the side effects. I would have to say I really don't see how it would help with w/d's It didn't do a darn thing to prevent he headaches either. Terry Just some words of widsom. You sound like you know what you need to do to stop the cycle stop looking for a quick fix. I am really glad to see you back here as well!!
//www.rxlist.com/neurontin-drug.htm Gabapentin can cause side effects that may impair your vision or reactions. Can cause rapid back and forth movement of your eyes. The definition for this can be found here. http://en.wikipedia.org/wiki/Amblyopia You may want to ask your doctor about Lyrica. It is more expensive but if it works for you it may be worth the extra expense.
1.neurontin 2.ultram 3.
You are experiencing side effects of Neurontin, is all. Diff people react diff ways to it. Me, I have nausea that bothers me a lot. The weight gain you ask about is one of the side effects, as are the other problems you are having. I've been taking it for two years, and I also started out on Lyrica, but becuz of cost I had to switch. Neurontin has only been around for about 15 years, so for at least for that length of time you're good.
2011, so after almost 2 years the pain is getting worse and I have felt no relief. I have heard some people saying the long term side effects can last up to 7 years, so I can't believe having to wait 5 more!!!! I hope no permanent damage is done. Good luck to your hubby, and best wishes to both. Thanks for the reply.
These kinds of situations are so very difficult, because the facts are, it's rare that a person would have such long term effects from a medication, or from a med w/d. It's not impossible, just not likely. I guess my advice to you would be for you to ask the doctors (probably the Neurologist) what your options are. If you are going on the assumption that this is related to the Valium, what are his recommendations? Is there something he could try, to see if you notice any improvements?
I'm not quite sure what your doctors meant when they reportedly told you that you can't come off of the meds. Perhaps they meant you will need seizure meds for the rest of your life rather than those specific meds that you're on now. At any rate, there are many other options available for antiseizure meds in the year 2003 depending on what type of seizure you have. For complex partial seizures, Keppra is a newer drug with less side effects.
i want to know whether to take interferon or not my pcr 600000 normal liver enzymes liver biopsy 4/6 plz tell me take it or not.
People need to carefully research safe doses and possible side effects..the amounts a doctor is willing to prescribe usually far excedes safe amounts. I'm glad it helped you. Everyone wanting to use this drug must be cautious. It can actually cause people to go 'off the deep end' almost into psychosis. IF it works for you great.
I've become more curious in the past few months, and was wondering if anyone might have any information regarding long-term side effects of Neurontin.
Hello dear, 4800 mg of neurontin has good results but the incidene of side effects may increase.You should consult your neurologist before increasing the dose. • The side effects of oxycodone include-shallow breathing, slow heartbeat; • seizure (convulsions); • cold, clammy skin; • confusion; • severe weakness or dizziness; or • feeling light-headed, fainting.
The Doctor and I talked about the side effects...Lyrica had a few more side effects than Neurontin...Lyrica holds a lot of water weight.and makes your feet and hands swell a lot more than the other drug.But they both basically work the same on your nerves. So since I've changed to Neurontin I've had less side effects and still some relief.
My question is neurontin a long term solution to this problem? Are there long term side effects to this drug? Can neurontin mask possibly more serious problems such as MS? Are there any other avevues I should be looking down? My physical condition seems good. Strength is good but I seem more shakey during and after exersion. Thank you for your time!
Is there anyone that has been on this med for a long time and at a high dose? And what are the side effects of long term high doses? (other than the generically silly ones they give on some sites)...I want PERSONAL experiences..
Alot of doctor's don't take their time raising the doses of Lyrica (as my PCP did) and I had side-effects that I couldn't deal with. Lyrica can be a good drug, as long as you can tolerate some of the beginning symptoms. Sleepiness is one of them. In my humble opinion, it's best to stay on a low dose for a least 2-3 weeks, before going up on the dosage. Another 2-3 weeks on that schedule, before another increase in dosage.
What did the savella side effects do to some people i hear they are horrible?
Now the gabapentine twice a day makes me tired? does gabapentin have a side effect that effects you mouth...my teeth, gums.. etc..get so sore everyday for the past few days, not sure why. I though maybe one tooth, but the other parts of my mouth get sore as well? plus I'm so out of it, that I can't go outside... I'm so tired and can't seem to sit for long. I don't know if its the meds...cause the amount isn't that high... if not the meds...why is this happening?
After my pain started following a car accident I was placed on Neurontin. I didn't notice any effect at all in my case, so I got off of it. I also wanted to know more so I did some research on the net (just put neurontin in any search engine you'll get lots of hits). It appears to work for pain by increasing your pain threshold. I don't recall any "bad" side effects listed. Also, Neurontin goes by the chemical name gaba pectin.
And when I layed down at night to sleep, it was like having an out of body experience- crazy side effects it has!!! But it's different for everyone so try it and see!!
Hi! Yes, long term use of opiate drugs can lower the testosterone levels in males. This can be confirmed by the reduced secondary signs of gonadal maturity as you mentioned. Also lab test can be done to measure testosterone levels. I am sorry to hear that your son is suffering so much at such a young age. I am not sure what is the cause of the pain, but the cause should be thoroughly investigated and if need be surgically corrected to reduce his needs for opiates. Take care!
I just started taking Lyrica 75mg 3x a day started about almost 2 weeks ago. I am confused b/c I know that Lyrica can cause some really big side effects and I can't tell if I am having w/d from detoxing off of fentanyl or is it Lyrica. I know it causes major weight gain and I don't need that. I know a girl who has been on it for a year and has my same med. problems.
Hello all, I hope everyone is doing well today. It seems as if spring has finally come to Idaho! The sun is out & I'm excited to get out & try & work in my garden now that I'm feeling better this year! Yaaay! Can anyone tell I'm a stay at home mom who likes to talk? My 2 year old keeps me company all day & Lord knows I love him with all my heart but sometimes we all just need a little bit of adult conversation!
MedHelp Health Answers